# SDR DHL200080146C

- Difficulty date: June 19, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; LT HORIZONTAL STABILIZER ELEVATOR UPPER PART DENTED 2 INCHES AT XE. 66.250.  CUTOUT DAMAGED SKIN IAW SRM 51-1-21A, FABRICATED AND INSTALLED FILLER AND NEW SKIN IAW SRM 51-1-21A PAGE 3. REF: N/R 2116.
